# SDR DL72S960432

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Beam
- Part number: 650216340
- Condition: Cracked
- Location: E/E Compt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A 2 INCH CRACK IN THE E/E COMPARTMENT DOOR AFT TRANSVERSE BEAM AFT LOWER ATTACH ANGLE.  THE CRACK IS LOCATED IN THE RADIUS OF THE L-ANGLE AND RUNS BETWEEN 2 EXISTING ADJACENT FASTENERS.  AN EXISTING REPAIR IS INSTALLED ON THE FWD FACE OF THE VERTICAL WEB AND EXTENDS 3 FASTENER ROWS UP FROM THE ANGLE RADIUS.  IN ACCORDANCE WITH B727 SRM 51-40-03, A TIME LIMITED REPAIR OF STOP DRILLING THE REPAIR AND ADDING A REPAIR ANGLE WAS INSTALLED.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED PER B727 SRM 52-40-2 FIG 3.
